American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information   
View Article: PDF

[2] Selma Yildirim Yolcu. An improvement to a Berezin-Li-Yau type inequality. Proc. Amer. Math. Soc. 138 (2010) 4059-4066. MR 2679626.
Abstract, references, and article information   
View Article: PDF

[3] Ivana Alexandrova. Semi-classical behavior of the spectral function. Proc. Amer. Math. Soc. 134 (2006) 2295-2302. MR 2213702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leonid Friedlander. Creation and annihilation operators for anharmonic oscillators . Proc. Amer. Math. Soc. 113 (1991) 425-433. MR 1049843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Julian Edward and Siye Wu. Determinant of the Neumann operator on smooth Jordan curves . Proc. Amer. Math. Soc. 111 (1991) 357-363. MR 1031662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mourad E. H. Ismail. Complete monotonicity of modified Bessel functions . Proc. Amer. Math. Soc. 108 (1990) 353-361. MR 993753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. R. Nagaraj. A characterization in the space of convolution operators . Proc. Amer. Math. Soc. 94 (1985) 396-398. MR 787880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1